# SDR SWIA200819066

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 8,941 hours, 5,754 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INITIAL DESCENT, THE RIGHT WINDSHIELD CRACKED, FLIGHT NR 5927.  REPLACED THE WINDSHIELD PER CRJ MM 56-11-01, PN: NP-139321-6, SN OFF: 0415CH6544.
